# SDR AALA202405297611

- Difficulty date: May 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,176 hours, 12,503 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5679
- Condition: Contaminated
- Location: Zone 100
- Part time: 22,803 hours, 12,554 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT SMELLS MUSTY IN THE FLIGHT DECK ON DESCENT.  MAINTENANCE FOUND OIL RESIDUE ON THE APU, CLEANED APU AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WITH NO ODORS NOTED. ** (CLOSED)
